# SDR SWAA2025030592271

- Difficulty date: February 1, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 58,438 hours, 35,196 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 ON BS 767 AT AFT CARGO COMPARTMENT 2025-94301<[01] ON STEP 4: TOOL USED EDDY CURRENT EQUIPMENT PN: NORTEC500D; SN: N500X12101V022235; DUE DATE: 07 OCT 25;[02] REPAIR TRACK LBBL 17.24 ON BS 767 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1. SEE INDIVIDUAL SIGNOFF BELOW;[03] CORRECTED STEP 2 REPAIR TRACK LBBL 17.24 ON BS 767 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 AND 2 SEE INDIVIDUAL SIGNOFF BELOW;[04] CORRECTED STEP 2 AND 3 REPAIRED TRACK LBBL 17.24 BTW BS 747 TO BS 787 AT AFT CARGO COMPARTMENT IAW B737 700 SRM 53-00-53-2R-3 REPAIR 3. SEE INDIVIDUAL SIGN OFF BELOW;[05] CERTIFIED RII MAJOR REPAIR WORK PERFORMED.  SEE INDIVIDUAL SIGN OFF BELOW.
